MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Infinion? CX; stimulator, spinal-cord, totally implanted for pain relief
Model Number SC-2317-70
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patients spinal cord stimulator (scs) leads exhibited high impedance measurements.Although adequate stimulation coverage was maintained, the patient required magnetic resonance imaging (mri) compatibility.As a result, the patient underwent an scs system replacement procedure and was doing well postoperatively.The explanted device components were not returned due to facility policy.
 
Additional Manufacturer Narrative
Block d.2b; additional applicable product code: qrb.Additional suspect medical device components involved in the event: model number/catalog number: sc-2317-70.Serial number: (b)(6).Batch/lot number: 7081298.Model/catalog description: infinion cx lead kit, 70 cm.Unique identifier (udi) #: (b)(4).Model number/catalog number: sc-4318.Serial number: n/a.Batch/lot number: 31040600.Model/catalog description: clik x anchor sterile kit.Unique identifier (udi) #: (b)(4).

Brand Name
Infinion? CX
Common Device Name
stimulator, spinal-cord, totally implanted for pain relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
road 698, lot no. 12
dorado PR 00646 -260
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50159404
Report Number3006630150-2026-05630
Device Sequence Number10572152
Product Code LGW
UDI-Device Identifier08714729861638
UDI-Public(01)08714729861638(17)241015(10)7080364
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/15/2024
Device Model NumberSC-2317-70
Device Catalogue NumberSC-2317-70
Device Lot Number7080364
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/26/2026
Date Device Manufactured10/16/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale